Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zyprexa

Posted by Bob Dahlberg on May 17, 1999, at 14:27:07

In reply to Zyprexa, posted by Donna Finch on August 31, 1998, at 19:20:34

I've been on zyprexa now for about a month and have been overlapped with Navane during that time. Now that I'm off the navane I don't experience any involuntary movements of the shoulders or the mouth and tongue and am very happy for it. I am experiencing extreme tiredness and a few severe headaches but am told by my clinician that these symptoms will secede. I also am having some auditory hallucinations but know that they are not real and tonight I will take some respiradol to counteract this symptom. I am schizo/affective and like the new medicines over the navane that I was on for ten years prior. As far as my doctor is concerned he is very helpful and understanding, I find that the people who are in the lower echelons of the profession are the ones most prone to being insensitive, namely the new nurses and the aides seem to have a God complex.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob Dahlberg thread:484